Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 902931, 45 pages
http://dx.doi.org/10.1155/2012/902931
Review Article

Nonlinear Random Stability via Fixed-Point Method

1Department of Mathematics Education and the RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics and the RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
3Department of Mathematics, Iran University of Science and Technology, Behshahr, Iran

Received 31 October 2011; Accepted 22 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Yeol Je Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Basel, Switzerland, 1998.
  9. Pl. Kannappan, Functional Equations and Inequalities with Applications, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar
  10. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
  11. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48, Springer, New York, NY, USA, 2011.
  12. Th. M. Rassias and J. Brzdek, Functional Equations in Mathematical Analysis, Springer, New York, NY, USA, 2012.
  13. K. Jun and H. Kim, “The generalized Hyers-Ulam-Rassias stability of a cubic functional equation,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 867–878, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Eshaghi-Gordji, S. Kaboli-Gharetapeh, C. Park, and S. Zolfaghri, “Stability of an additivecubic-quartic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 395693, 20 pages, 2009. View at Publisher · View at Google Scholar
  15. L. Cădariu and V. Radu, “Fixed points and the stability of Jensen’s functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 1, 2003. View at Google Scholar
  16. J. Diaz and B. Margolis, “A fixed point theorem of the alternative for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. G. Isac and Th. M. Rassias, “Stability of ψ-additive mappings: appications to nonlinear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, pp. 219–228, 1996. View at Publisher · View at Google Scholar
  18. L. Cădariu and V. Radu, “On the stability of the Cauchy functional equation: a fixed point approach,” Grazer Mathematische Berichte, vol. 346, pp. 43–52, 2004. View at Google Scholar · View at Zentralblatt MATH
  19. L. Cădariu and V. Radu, “Fixed point methods for the generalized stability of functional equations in a single variable,” Fixed Point Theory and Applications, vol. 2008, Article ID 749392, 2008. View at Google Scholar · View at Zentralblatt MATH
  20. M. Mirzavaziri and M. S. Moslehian, “A fixed point approach to stability of a quadratic equation,” Bulletin of the Brazilian Mathematical Society, vol. 37, no. 3, pp. 361–376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. V. Radu, “The fixed point alternative and the stability of functional equations,” Fixed Point Theory, vol. 4, pp. 91–96, 2003. View at Google Scholar
  22. R. P. Agarwal, Y. J. Cho, and R. Saadati, “On random topological structures,” Abstract and Applied Analysis, vol. 2011, Article ID 762361, 41 pages, 2011. View at Publisher · View at Google Scholar
  23. S. S. Chang, Y. J. Cho, and S. M. Kang, Nonlinear Operator Theory in Probabilistic Metric Spaces, Nova Science Publishers, Huntington, NY, USA, 2001.
  24. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Google Scholar · View at Zentralblatt MATH
  25. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Publishing, New York, NY, USA, 1983.
  26. A. N. Šerstnev, “On the concept of a stochastic normalized space,” Doklady Akademii Nauk SSSR, vol. 149, pp. 280–283, 1963. View at Google Scholar
  27. O. Hadžić and E. Pap, Fixed Point Theory in PM Spaces, Kluwer Academic, Dodrecht, The Netherlands, 2001.
  28. O. Hadžić, E. Pap, and M. Budinčević, “Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces,” Kybernetika, vol. 38, no. 3, pp. 363–381, 2002. View at Google Scholar
  29. C. Alsina, “On the stability of a functional equation arising in probabilistic normed spaces,” in General Inequalities (Oberwolfach, 1986), vol. 5, pp. 263–271, Birkhäuser, Basel, Switzerland, 1987. View at Google Scholar · View at Zentralblatt MATH
  30. A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy approximately cubic mappings,” Information Sciences, vol. 178, no. 19, pp. 3791–3798, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. D. Miheţ, “The probabilistic stability for a functional equation in a single variable,” Acta Mathematica Hungarica, vol. 123, no. 3, pp. 249–256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. D. Miheţ, “The fixed point method for fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1663–1667, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. D. Miheţ, R. Saadati, and S. M. Vaezpour, “The stability of the quartic functional equation in random normed spaces,” Acta Applicandae Mathematicae, vol. 110, no. 2, pp. 797–803, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. D. Miheţ, R. Saadati, and S. M. Vaezpour, “The stability of an additive functional equation in Menger probabilistic ϕ-normed spaces,” Mathematica Slovaca, vol. 61, no. 5, pp. 817–826, 2011. View at Publisher · View at Google Scholar
  37. E. Baktash, Y. J. Cho, M. Jalili, R. Saadati, and S. M. Vaezpour, “On the stability of cubic mappings and quadratic mappings in random normed spaces,” Journal of Inequalities and Applications, vol. 2008, Article ID 902187, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. R. Saadati, S. M. Vaezpour, and Y. J. Cho, “Erratum: A note to paper “On the stability of cubic mappings and quartic mappings in random normed spaces” [MR2476693],” Journal of Inequalities and Applications, Article ID 214530, 6 pages, 2009. View at Google Scholar
  39. S.-S. Zhang, R. Saadati, and G. Sadeghi, “Solution and stability of mixed type functional equation in non-Archimedean random normed spaces,” Applied Mathematics and Mechanics. English Edition, vol. 32, no. 5, pp. 663–676, 2011. View at Publisher · View at Google Scholar
  40. K. Hensel, “Uber eine neue Begrundung der Theorie der algebraischen Zahlen,” Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 6, pp. 83–88, 1897. View at Google Scholar
  41. A. Mirmostafaee and M. S. Moslehian, “Fuzzy stability of additive mappings in non-Archimedean Fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1643–1652, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH